# SDR SIMA1844

- Difficulty date: July 2, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N291AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211211000
- Part serial: A3697
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ALB - FLT 4893 - CARGO SMOKE WILL NOT TEST WITH SMOKE TEST ON FIRST FLIGHT OF THE DAY TESTS.  REMOVED AND INSTALLED A SERVICEABLE CARGO SMOKE DETECTOR IAW SAAB MM 26-13-05.  OPERATIONAL CHECK NORMAL IAW SAAB MM 26-13-00.  (M)
